EconPapers    
Economics at your fingertips  
 

Recursive valuation of Basket Default Swaps

Ian Iscoe and Alex Kreinin

Journal of Computational Finance

Abstract: ABSTRACT In this paper we consider an analytical valuation of Basket Default Swaps. Our solution is based on a continuous-time model in a conditional independence framework. We use the order statistics of the default times of the names in the basket to find a recursive algorithm for computation of the risk-neutral distribution of the default process of the basket. We derive an analytical expression for the value of the first-to-default swap, which leads to a solution for an mth-to-default swap, using the recursive algorithm. The accuracy and performance of the analytical method are compared with that obtained using Monte Carlo simulation.

References: Add references at CitEc
Citations:

Downloads: (external link)
https://www.risk.net/journal-of-computational-fina ... basket-default-swaps (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:rsk:journ0:2160380

Access Statistics for this article

More articles in Journal of Computational Finance from Journal of Computational Finance
Bibliographic data for series maintained by Thomas Paine ().

 
Page updated 2025-03-19
Handle: RePEc:rsk:journ0:2160380